Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 785213, 7 pages
http://dx.doi.org/10.1155/2014/785213
Research Article

Error Bound for Conic Inequality in Hilbert Spaces

Department of Mathematics, Yunnan University, Kunming 650091, China

Received 15 February 2014; Accepted 23 March 2014; Published 15 April 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Jiangxing Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider error bound issue for conic inequalities in Hilbert spaces. In terms of proximal subdifferentials of vector-valued functions, we provide sufficient conditions for the existence of a local error bound for a conic inequality. In the Hilbert space case, our result improves and extends some existing results on local error bounds.